# SDR ASOA20140904094

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 33,664 hours, 25,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR DURING DECENT AND AGAIN DURING LANDING.  MX PERFORMED AN OPS CHECK OF THE AIR CONDITIONING PACKS AND COULD NOT DUPILCATE ODOR.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
